U.S. doctors online nowAsk doctors free
A 59-year-old male asked:

My blood pressure was controled by medicine and usually ran at 137/77 now its running at anywhere from 180/101 and up i started taking 30mg of cymbalta (duloxetine) and 25mg of lamotrigine can this raise blood pressure

2 doctor answers7 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Cymbalta (duloxetine) : Cymbalta (duloxetine) can cause increases in blood pressure. Your blood pressure is significantly elevated. Please let your doctor know.
Dr. Elizabeth Finley-Belgrad
Child Psychiatry 34 years experience
Possibly: I would recommend you call your prescribed, even consider ER visit with such High BP. Clearly stopping the new meds indicated, -always best to add one thing a a time so it can be more clear what the cause of a pbm might be . Not a common drug interaction for your two psych meds, , but then likely adding effect with /on High BP med. Clearly based on time course-not unrelated

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 7, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.